# SDR C2XA09CL129

- Difficulty date: October 4, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 18,220 hours, 9,628 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 3730
- Condition: Faulty
- Location: Ac Pack
- Part time: 1,803 hours, 969 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT 2187 - THE CREW REPORTED A PACK 1 OVERLOAD MESSAGE IN FLIGHT.  ALSO REPORTED A NR 1 ENGINE ANTI/ICE FAIL MESSAGE INTERMITTENTLY.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE PACK 1 OVER TEMP SWITCH AND THE NR 1 ENGINE ANTI/ICE VALVE.  OPERATIONAL CHECKS WERE GOOD.
